Translator Disclaimer
October 2015 A classification result for helix surfaces with parallel mean curvature in product spaces
Dorel Fetcu
Author Affiliations +
Ark. Mat. 53(2): 249-258 (October 2015). DOI: 10.1007/s11512-014-0206-7

Abstract

We determine all helix surfaces with parallel mean curvature vector field which are not minimal or pseudo-umbilical in spaces of type $M^{n}(c)\times\mathbb{R}$, where Mn(c) is a simply connected n-dimensional manifold with constant sectional curvature c.

Funding Statement

The author was supported by the grant BJT 373672/2013-6 of CNPq, Brazil.

Citation

Download Citation

Dorel Fetcu. "A classification result for helix surfaces with parallel mean curvature in product spaces." Ark. Mat. 53 (2) 249 - 258, October 2015. https://doi.org/10.1007/s11512-014-0206-7

Information

Received: 14 January 2014; Revised: 27 August 2014; Published: October 2015
First available in Project Euclid: 30 January 2017

zbMATH: 1325.53071
MathSciNet: MR3391170
Digital Object Identifier: 10.1007/s11512-014-0206-7

Rights: 2014 © Institut Mittag-Leffler

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.53 • No. 2 • October 2015
Back to Top